# SDR ASOA2016052714952

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER AISLE SEAT TRACK, LBL 9.00, FROM FS 409.00 TO 409.00+ 128 HAS NUMEROUS LOCATIONS OF MODERATE TO HEAVY CORROSION WITH PITTING IN THE TOP FACE OF THE TRACK AND ON THE VERTICAL EDGES WHICH IN SEVERAL PLACES APPEARS TO HAVE PROGRESSED UNDER THE TRACK.  LT CENTER AISLE SEAT TRACK, LBL9.00 FROM FS 409.0-409.00+128 REMOVED.  INSTALLED NEW SEAT RAIL AT LBL 9 FROM FS 399 TO FS 409 +118 IAW AMM 53-01-11-400-802.  LOCATED AND DRILLED NEW SEAT TRACK ON LBL 9 FROM FS 409.00 TO FS 409.00+128 REF SRM 51-40-11.
